MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. ANTERIOR HIP PACK PGYBK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. ANTERIOR HIP PACK PGYBK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10563
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility medwatch report (#4900240000-2021-8164) was received on 01/25/2022 reporting a hair was found in the anterior hip pack pgybk before the case started.The sample has not been returned to deroyal for evaluation.Potential root cause: it was determined, but not limited to, possible employee failure to identify debris, possible dress code violation, lack of lab coat cleanliness, cleaning process not followed or inadequate, and exposed product in warehouse.The following corrective actions have taken place: manufacturing personnel were retrained on the dress code procedure (corp.Prc.079) and cleaning procedure (corp.Prc.086), quality control specialist started conducting routine walk-throughs in raw material storage areas to identify any potentially exposed product, manufacturing personnel were instructed to wipe down production lines after every order, supplier corrective action request (scar) was issued to the lab coat supplier, sub-assemblies were created to place all items potentially containing/attracting lint together prior to final assembly, corrective and preventive action point (capa) bp20-21-08-005 has been assigned, and added additional guidance to the manufacturing instructions to indicate that these products have had reports of debris to increase scrutiny during the assembly process.The deroyal sales representative conducted an initial site visit on 08/12/2021 in regards to reported complaints of contamination (hair and debris) in procedure trays and collected various defective product samples.The samples were provided in bulk and were not able to be correlated to the corresponding reported quality events.The sales representative performed a follow-up visit on 08/19/2021, and the customer agreed to individually bag each separate complaint sample in the future.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Hair found in anterior hip pack pgybk 89-10563.03 before case was started.

Brand Name
ANTERIOR HIP PACK PGYBK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key13483413
Report Number3005011024-2022-00006
Device Sequence Number14818218
Product Code LRO
UDI-Device Identifier00749756363983
UDI-Public00749756363983
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10563
Device Catalogue Number89-10563
Device Lot Number55616478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2022
Initial Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown